advertisement
Question
Posted by: jeanine | 2010/11/22

clomid and light spotting - concerned and confused

Hi,

I''ve been taking 100mg clomid (in my first cycle). Dr also prescribed estrofem (i already had a thin endometrium).

i''m on cd36, started spotting yesterday, and it''s still the same today. the spotting is very very light.

Is this normal with clomid?

Also, what day would the 1st day of my next cycle be (bearing in mind that clomid was prescribed for days 5-9).

I''m trying to conceive my 2nd child, and anything and everything is worrying me> 

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like this is the start of a period, i.e you have not conceived this cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/11/24

It sounds like this is the start of a period, i.e you have not conceived this cycle.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/11/24

It sounds like this is the start of a period, i.e you have not conceived this cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement